# SDR USAA20090408BB061

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 2565 · Escape Slide
- Part: Bearing
- Condition: Binding
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE R1 DOOR SLIDE WILL NOT ARM.  THE BEARINGS FOR THE TORQUE TUBE OF THE SLIDE ARM MECHANISM WERE LUBED.  OPERATIONALLY CHECK GOOD.
